# SDR IPXA2018073032165

- Difficulty date: July 7, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E FORMER IS CRACKED AT STA XOS 917. REMOVED, FABRICATED AND REPLACED LT WING L/E FORMER IAW DWG ARB2920 AND SRM 51-33-01. (MINOR)
